Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 4, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Feb 11, 2009, 4:16 PM EST for Breathitt County, Lee County, Wolfe County, Kentucky. It was in force for 22 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 4:16 PM EST (21:16 UTC)
- Expired
- Feb 11, 2009, 4:38 PM EST
- In force
- 22 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Breathitt County, KY, Lee County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 19 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 4:20 PM EST | TSTM WND DMG | 1 S Jackson, KY | NUMEROUS TREES DOWN, ONE ON A HOUSE AND ANOTHER ON THE ADJACENT HOUSE THAT LOST POWER. |
| Feb 11, 4:20 PM EST | TSTM WND DMG | Copebranch, KY | TREES WERE UPROOTED. THIS IS A PUBLIC REPORT RELAYED BY WYMT. |
| Feb 11, 4:20 PM EST | TSTM WND GST 0 | 1 S Jackson, KY | NUMEROUS TREES DOWN, ONE ON A HOUSE AND ANOTHER ON THE ADJACENT HOUSE THAT LOST POWER. |
| Feb 11, 4:27 PM EST | TSTM WND DMG | 2 Se Jackson, KY | TREE DOWN ON FENCE. |
| Feb 11, 4:29 PM EST | TSTM WND DMG | Jackson, KY | FACIA RIPPED OFF HOUSE ON PINE HILL DRIVE ON LAKE SIDE. |
| Feb 11, 4:30 PM EST | TSTM WND DMG | Haddix, KY | FRONT PORCH ROOF BLOWN OFF HOUSE. PORCH HAS BEEN KNOCKED OFF ITS FOUNDATION. HOUSE NEXT DOOR HAD A LARGE CEDAR TREE FALL ON THE PORCH. HALF OF THAT PORCH WAS DESTROYED. |
| Feb 11, 4:47 PM EST | TSTM WND DMG | Haddix, KY | PORCHES BLOWN OFF OF 2 MOBILE HOMES AND TREE DOWN ON ONE OF THEM. NUMEROUS TREES DOWN AROUND HADDIX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 1:59 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KJKL 112116
TORJKL
KYC025-129-237-112200-
/O.NEW.KJKL.TO.W.0004.090211T2116Z-090211T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
416 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
SOUTHEASTERN LEE COUNTY IN SOUTHEAST KENTUCKY...
SOUTH CENTRAL WOLFE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 500 PM EST
* AT 413 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LONE...OR
NEAR BOONEVILLE...MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSON...
ATHOL...
BAPTIST...
BETHANY...
CANYON FALLS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EASTERN KENTUCKY.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3745 8355 3751 8359 3751 8363 3753 8364
3779 8347 3751 8318
TIME...MOT...LOC 2116Z 243DEG 59KT 3750 8356
$$
ABE2 follow-up statements
000 WWUS53 KJKL 112133 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 433 PM EST WED FEB 11 2009 KYC129-112142- /O.CAN.KJKL.TO.W.0004.000000T0000Z-090211T2200Z/ LEE KY- 432 PM EST WED FEB 11 2009 ...THE TORNADO WARNING FOR SOUTHEASTERN LEE COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING FOR EASTERN KENTUCKY. TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. LAT...LON 3749 8343 3764 8349 3779 8347 3751 8318 TIME...MOT...LOC 2132Z 243DEG 59KT 3762 8326 $$ KYC025-237-112200- /O.CON.KJKL.TO.W.0004.000000T0000Z-090211T2200Z/ WOLFE KY-BREATHITT KY- 432 PM EST WED FEB 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EST FOR NORTHERN BREATHITT AND SOUTH CENTRAL WOLFE COUNTIES... AT 430 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A STORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR STEVENSON...OR NEAR JACKSON...MOVING NORTHEAST AT 55 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING FOR EASTERN KENTUCKY. TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. LAT...LON 3749 8343 3764 8349 3779 8347 3751 8318 TIME...MOT...LOC 2132Z 243DEG 59KT 3762 8326 $$ SCHOETTMER
000 WWUS53 KJKL 112138 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 438 PM EST WED FEB 11 2009 KYC025-237-112147- /O.CAN.KJKL.TO.W.0004.000000T0000Z-090211T2200Z/ WOLFE KY-BREATHITT KY- 437 PM EST WED FEB 11 2009 ...THE TORNADO WARNING FOR NORTHERN BREATHITT AND SOUTH CENTRAL WOLFE COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND NO LONGER POSES A THREAT. HOWEVER...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTH CENTRAL WOLFE AND NORTHERN BREATHITT COUNTIES UNTIL 5 PM EST. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING FOR EASTERN KENTUCKY. TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. LAT...LON 3749 8343 3764 8349 3779 8347 3751 8318 TIME...MOT...LOC 2137Z 243DEG 59KT 3766 8317 $$ SCHOETTMER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Feb 11, 2:08 PM EST, 2 hours 8 minutes earlier.
Area forecast discussion, Feb 11, 2:08 PM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 208 PM EST WED FEB 11 2009 .SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED TWO ROUNDS OF DAMAGING WINDS EXPECTED WITHIN THE NEXT 12 HOURS. THE FIRST WILL BE ASSOCIATED WITH THE LINE OF SHOWERS/THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT NOW APPROACHING THE FORECAST AREA. CURRENT MOVEMENT OF LINE IS 45 KNOTS TO THE EAST. LINE TO BE NEAR MONTICELLO AT 3 PM EST...FROM MOUNT STERLING TO WILLIAMSBURG AT 4 PM EST...FROM SANDY HOOK TO CUMBERLAND AT 5 PM EST...AND THEN EXITING THE EAST END OF PIKE COUNTY AROUND 6 PM EST. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT AS THE SQUALL LINE MOVES THROUGH. ONCE THE SQUALL LINE AND FRONT MOVES EAST OF THE AREA STRONG TO DAMAGING WINDS WILL CONTINUE INTO THE EVENING. OBSERVATIONS ACROSS WEST KY AND WEST TN ARE IN THE 40 TO 45 KNOT RANGE. USING THE NAM TIME HEIGHT CROSS SECTIONS WE SEE NEAR VERTICAL EQUIVALENT POTENTIAL TEMPERATURES ALONG WITH STRONG DOWNWARD MOTION INDICATING GOOD MOMENTUM TRANSFER TOWARDS THE SURFACE. TIME HEIGHT FORECAST INDICATES 70 KNOT WINDS AT 800 MB. NOT MUCH RETURNS ON VAD WIND PROFILE...BUT SHOWING SOME 70 KNOT WINDS AT 7K FEET. CURRENT HIGH WIND WARNING HAS CURENT SITUATION WELL HANDLED...AND WILL CONTINUE THE HIGH WIND WARNING. .LONG TERM.../FRIDAY NIGHT THROUGH WEDNESDAY/...UPDATED A RATHER ACTIVE WEATHER PERIOD IS IN STORE AS A SERIES OF SHORT WAVE TROFS TO QUICKLY MOVE ACROSS THE AREA. MODELS ARE IN FAIRLY GOOD AGREEMENT THOUGH THERE ARE SOME DIFFERENCES IN THE DETAILS. THE 00Z ECMWF...LAST THREE RUNS OF THE GFS...INCLUDING THE 12Z RUN...AND GEFS MEAN SUPPORT IDEA OF FIRST SYSTEM AFFECTING AREA FRIDAY NIGHT INTO SATURDAY MORNING...WITH SURFACE CYCLONE TRACKING EAST ACROSS THE OHIO VALLEY. THE NEXT SHORT WAVE TROF TO AFFECT THE AREA FORECAST TO MOVE ACROSS SUNDAY INTO SUNDAY NIGHT...BUT DOES NOT LOOK TO HAVE A WELL DEFINED SURFACE SYSTEM...AND LIMITED MOISTURE. RIDGING SURFACE AND ALOFT TO BRING DRY WEATHER FOR THE START OF NEXT WEEK...BUT THEN THE NEXT SHORT WAVE TROF AND ASSOCIATED SURFACE SYSTEM TO AFFECT THE AREA BY MID WEEK. TEMPERATURES WILL BE WARM ENOUGH THAT PRECIPITATION ASSOCIATED WITH THE FRIDAY NIGHT SYSTEM WILL BE ALL RAIN. FOR THE WEAK SHORT WAVE ON SUNDAY MOISTURE IS LIMITED AND THERE MAY NOT BE MUCH MORE THAN SPRINKLES OR FLURRIES. THE SYSTEM FOR THE MIDDLE OF NEXT WEEK COULD BE EITHER RAIN OR SNOW OR A COMBINATION OF THE TWO. && .AVIATION.../18Z TO 18Z/ GUSTY SOUTH WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 50 KTS LIKELY... ESPECIALLY AS A COLD FRONT AND ASSOCIATED LINE OF SHOWERS/TSTORMS MOVE ACROSS THE AREA. ANY VSBY/CIG REDUCTIONS DUE TO SHOWERS WITH THE FRONT WILL BE BRIEF BUT MVFR CONDITIONS ARE EXPECTED. PLEASE SEE INDIVIDUAL TAFS FOR TIMING. A LENGTHY PERIOD OF STRONG WEST WINDS... ONCE AGAIN WITH PEAK GUSTS UP TO 50 KTS OR SO... CAN THEN BE EXPECTED BEHIND THE FRONT THROUGH THE EVENING HOURS BEFORE WINDS RELAX SOMEWHAT EARLY THURSDAY MORNING. && .JKL WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 4 AM EST THURSDAY FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...SBH LONG TERM...SBH AVIATION...ABE
Hazardous weather outlook, Feb 11, 6:53 AM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 653 AM EST WED FEB 11 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 653 AM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING UNTIL 4 AM THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SOUTH WINDS WILL INCREASE AS A COLD FRONT APPROACHES TODAY...WITH GUSTS LIKELY REACHING 60 MPH AT TIMES. DAMAGING WINDS COULD ARRIVE AS EARLY AS LATE THIS MORNING...BUT ARE MORE LIKELY LATE IN THE DAY. VERY STRONG AND POTENTIALLY DAMAGING WINDS FROM THE WEST ARE ALSO EXPECTED TO CONTINUE INTO TONIGHT AFTER THE COLD FRONT HAS PASSED... BUT THE WIND WILL BE DIMINISHING OVERNIGHT. IN ADDITION...A LINE OF SHOWERS AND THUNDERSTORMS WITH STRONG OR DAMAGING WINDS IS EXPECTED TO ACCOMPANY THE COLD FRONTAL PASSAGE THIS AFTERNOON. ALTHOUGH THE PRIMARY THREAT FROM STORMS WILL BE DAMAGING WINDS...HAIL OR ISOLATED TORNADOES CAN NOT BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SNOW WILL BE POSSIBLE SATURDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE TODAY OR TONIGHT... AS WELL AS ANY HAIL IN THUNDERSTORMS THIS AFTERNOON. HAL
In the hours before
Local storm report, Feb 11, 1:57 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
157 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND DMG WHITLEY CITY 36.72N 84.48W
02/11/2009 MCCREARY KY EMERGENCY MNGR
ROOF BLOWN OFF OF TRAILER IN REVELO AREA. SEVERAL TREES
BLOCKING ROADS AND ONE CAR WRECK BLAMED ON WIND IN
WHITLEY CITY.
&&
JCARICOLocal storm report, Feb 11, 2:46 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
246 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM NON-TSTM WND DMG 2 S MONTICELLO 36.81N 84.85W
02/11/2009 WAYNE KY EMERGENCY MNGR
SEVERAL TREES ARE DOWN. POWER LINES ARE DOWN. FIRES DUE
TO DOWNED POWER LINES.
0234 PM NON-TSTM WND DMG 2 N MONTICELLO 36.87N 84.85W
02/11/2009 WAYNE KY EMERGENCY MNGR
TREES ARE DOWN. POWER LINES ARE DOWN. FIRES DUE TO DOWNED
POWER LINES.
0234 PM NON-TSTM WND DMG 1 S MONTICELLO 36.83N 84.85W
02/11/2009 WAYNE KY EMERGENCY MNGR
TREES ARE DOWN. POWER LINES ARE DOWN. FIRES DUE TO DOWNED
POWER LINES.
&&
JCARICOLocal storm report, Feb 11, 3:11 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
311 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG 2 W MIDDLESBORO 36.61N 83.75W
02/11/2009 BELL KY TRAINED SPOTTER
TRIM BLOWN OFF OF NUMEROUS HOUSES IN THE MIDDLESBORO
AREA.
&&
TBREWERLocal storm report, Feb 11, 3:59 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
359 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST SOMERSET 37.08N 84.61W
02/11/2009 M60 MPH PULASKI KY AWOS
&&
JCARICOLocal storm report, Feb 11, 4:14 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
414 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG BRODHEAD 37.40N 84.42W
02/11/2009 ROCKCASTLE KY TRAINED SPOTTER
NUMEROUS TREES DOWN ON HIGHWAY 150 AND 1505. ROOF OFF OF
HOUSE. ALSO TREES DOWN IN THE CONWAY AREA.
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:29 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 61 min |
| Feb 11, 3:19 PM EST | Severe Thunderstorm Warning | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley and 3 more | 56 min |
| Feb 11, 3:22 PM EST | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, McCreary, Pulaski and 2 more | 53 min |
| Feb 11, 3:26 PM EST | Tornado Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 34 min |
| Feb 11, 3:37 PM EST | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 2 more | 53 min |
| Feb 11, 3:40 PM EST | Tornado Warning | JKL | McCreary, Whitley | 25 min |
| Feb 11, 3:56 PM EST | Tornado Warning | JKL | Knox | 34 min |
| Feb 11, 4:02 PM EST | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knott, Knox, Leslie and 3 more | 58 min |
| Feb 11, 4:06 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Menifee, Morgan, Owsley and 1 more | 54 min |
| Feb 11, 4:11 PM EST | Severe Thunderstorm Warning | JKL | Elliott, Menifee, Morgan, Rowan | 49 min |
| Feb 11, 4:44 PM EST | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin | 47 min |
| Feb 11, 4:55 PM EST | Severe Thunderstorm Warning | JKL | Floyd, Harlan, Knott, Letcher, Pike | 65 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.